標題: An efficient algorithm for computing quantiles of the noncentral chi-squared distribution
作者: Ding, CG
管理科學系
Department of Management Science
關鍵字: Cornish-Fisher expansion;Newton's method;noncentral chi-squared distribution;quantile;series representation
公開日期: 28-一月-1999
摘要: An efficient algorithm is provided for computing quantiles of the noncentral chi-squared distribution. Newton's method, which requires the evaluations of both of the noncentral chi-squared distribution function and the density, is used. A close relationship between their recursive computing formulas is noted to allow concurrent evaluation of the distribution function and the density. Newton's iterative computation can therefore be greatly speeded up. An example is given to illustrate the usefulness of the algorithm. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0167-9473(98)00066-8
http://hdl.handle.net/11536/31565
ISSN: 0167-9473
DOI: 10.1016/S0167-9473(98)00066-8
期刊: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 29
Issue: 3
起始頁: 253
結束頁: 259
顯示於類別:期刊論文


文件中的檔案:

  1. 000078272000001.pdf